# SDR UALA2012112606779

- Difficulty date: November 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 78,925 hours, 22,889 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2L SLIDE ARM LIGHT INOPERATIVE.  REPLACED LIGHT, OPS CHECKED GOOD.
